# SDR SCNA2018080128098

- Difficulty date: July 28, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 37,365 hours, 23,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 13F EXIT DOOR LAMP INOP. R&R THE BULB AT 13F EXIT DOOR. OP CHK GOOD. OK FOR SVC.
